# SDR IXXA20181031041

- Difficulty date: October 26, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 68,789 hours, 28,103 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5010224A
- Part serial: 1161
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

LT ENGINE FLAMEOUT AFTER TOUCHDOWN. AFTER LANDING, USING FULL LENGTH ON RUNWAY INTO DESTINATION STATION KCVG. FLT CREW NOTICED LT ENGINE FLAMED OUT SHORTLY AFTER JOINING SIERRA TAXI WAY. LT ENGINE OIL PRESSURE LIGHT ILLUMINATED, OIL PRESSURE INDICATED 0 ON EICAS SCREEN, STATUS MESSAGE LEFT ENGINE OIL PRESSURE. PRECAUTIONARY MEASURES INCLUDED CUT OFF OF LT ENGINE FUEL CONTROL SWITCH WITH SINGLE ENGINE TAXI. AIRCRAFT GROUNDED FOR UNSCHEDULED INSPECTION AND MAINTENANCE. NO EPCS MESSAGE. R&R LT ENG EEC ALTERNATOR STATOR CONTROL, LT ENG EEC ALTERNATOR ROTOR, LT ENGINE FUEL PUMP, AND LT ENG FUEL CONTROL. OPERATIONAL AND LEAK CHECK SATISFACTORY. ASSURANCE FLIGHT SATISFACTORY. NO ADDITIONAL FAULTS NOTED. AIRCRAFT RELEASED TO SERVICE.
